MAUDE Adverse Event Report: TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36" BSC; TEVDEK II POLYESTER NON-ABSORB

TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36" BSC; TEVDEK II POLYESTER NON-ABSORB
Catalog Number 833-224
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "suture flicked during surgery leaving the tiny bead at end of suture, leaving it inside patient while surgeon performing anterior repair.Surgeon ordered x-ray to ensure location of product inside patient".Additional information received states that "the 'dart' was seen on x-ray post op and is embedded in the patient.She has not been brought back into the theatre to remove it as they believe it would cause more damage".The patient's current condition is unknown.

Brand Name
TEV GN BR 0 TC-43/HR26 2N 36" BSC
Common Device Name
TEVDEK II POLYESTER NON-ABSORB
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key18940239
Report Number3004365956-2024-00028
Device Sequence Number6770134
Product Code GAT
UDI-Device Identifier14026704735300
UDI-Public14026704735300
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192490
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number833-224
Device Lot Number74A2300905
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Initial Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown